# SDR DHL2000366003

- Difficulty date: October 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Instument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE FLIGHT OBSERVED SPARKS COMING FROM CAPTAINS FWD INST PANEL UPPER LEFT CORNER DEFERRED CA WINDOW HEAT IAW MEL 30-42-01.FOUND CHAFED WIRE ARCING AGAINST CONDUIT.  REPLACED POWER WIRE PERM/M STD PRACTICES 20-20
